# SDR SWAA2017101016960

- Difficulty date: September 18, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STIFFENER CRACKED AT BS 663, LBL 27.  R&R STIFFENER PER SRM & DWG.
